Missed Levoxyl for 2 weeks now back on...cause for concern?

Hello (I'm new here...!)

I recently unfortunately had to miss taking my medication for 2 weeks. I was on dosage of 150mg...I took the pills for a week and then had a appointment/blood work done with my doctor and my dosage was lowered to 137mg (I recently lost 20 pounds so that's why I went down).

Anyways, now I've been on this new dosage for about 3 weeks and I'm having side-effects like never before. My sleep has been very much affected (can't stay asleep through the whole night), I'm exhausted physically and mentally (even if I get more sleep, it doesn't feel like enough). And most annoying of all but my digestive system has become such a mess. I'm more often constipated than not...I've been taking stool softeners on and off to try to alleviate the symptoms...but I'm getting concerned.

Is this just some severe side effects from my medication being a bit off schedule, or is this a larger issue?

Any thoughts or advice would be greatly, greatly appreciated!

Thank you!

1 Reply

  • There was absolutely no point in doing that test after being off levo for two weeks, then taking it for one. The results will not reflex your true thyroid status. It would be best if you could stick it out for another three weeks, now, and then get them done again, to get a more realistic result.

    Do you always have your tests done early in the morning, and fasting, having left 24 hours between your last dose and the test? If not, your TSH may have been very low, leading your doctor to think you needed a reduction in dose. Because it would seem that you didn't.

You may also like...